MathSciNet Relay Station
MathSciNet bibliographic data
MR2119240 37J15 (37J20 37J35 53D05)
Miranda, Eva; Nguyen Tien Zung Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 6, 819–839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement